# SDR 95ZZZX686

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138TS
- Make and model: Piper PA60600
- Aircraft serial: 60138058
- System (JASC): 2430 · DC Generating System
- Part: Overvolt Relay
- Part number: F0C4003A24V
- Condition: Failed
- Location: Lt Alt Lt Fs 176
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELAY FAILED TO OPERATE UNTIL 36 VOLTS, DID NOT PROTECT SYSTEM ALLOWING DAMAGE TO NUMEROUS COMPONENTS.  SEE MDR ON SAME SUBJECT CONCERNING LAMAR REGULATOR.  RECOMMEND REMOVAL AND TEST OF OVERVOLT RELAYS AT ANNUAL INSPECTIONS.
